# SDR CHI1477

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 234
- Aircraft serial: MJ003
- Engine: Lyc AL5512
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Switch
- Part number: M2001517
- Condition: Broke
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ENGINE SCREEN AND NOSE BOX COWL, NOTICED NR 1 ENGINE TRANSMISSION TEMP SWITCH WAS HANGING BY THE CANNON PLUG WHERE IT HAD BROKEN IN HALF AT THE WELDED SEAM.  NO SIGN OF LEAKAGE.  CAUSE UNKNOWN.  (X)
